# SDR UPS00432875

- Difficulty date: April 27, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, VERTICAL CHORD AT BS 1319 L/WHEEL WELL WING ROOT CORRODED.  REPAIR CARRIED OUT IAW SRM 51-40-04 AND Q/NOTE 24/00.
